Rocky Mountain Journal of Mathematics

An Inverse to the Askey-Wilson Operator

Mourad E.H. Ismail and Mizan Rahman

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 32, Number 2 (2002), 657-678.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1181070092

Digital Object Identifier
doi:10.1216/rmjm/1030539691

Mathematical Reviews number (MathSciNet)
MR1934910

Zentralblatt MATH identifier
1069.33017

Subjects
Primary: 33D15: Basic hypergeometric functions in one variable, $_r\phi_s$
Secondary: 47B34: Kernel operators

Keywords
Weight functions inverse operator integral operators divided difference operators continuous $q$-Jacobi polynomials monotonicity of kernels $t$-commutators

Citation

Ismail, Mourad E.H.; Rahman, Mizan. An Inverse to the Askey-Wilson Operator. Rocky Mountain J. Math. 32 (2002), no. 2, 657--678. doi:10.1216/rmjm/1030539691. http://projecteuclid.org/euclid.rmjm/1181070092.


Export citation

References

  • G.E. Andrews, R.A. Askey and R. Roy, Special functions, Cambridge University Press, Cambridge, 1999.
  • R. Askey and M.E.H. Ismail, A generalization of ultraspherical polynomials, in Studies in pure mathematics, P. Erdös, editor, Birkhauser, Basel, 1983.
  • R. Askey, M. Rahman and S.K. Suslov, On a general $q$-Fourier transformation with nonsymmetric kernels, J. Comp. Appl. Math. 68 (1996), 25-55.
  • R. Askey and J. Wilson, Some basic hypergeometric polynomials that generalize Jacobi polynomials, Mem. Amer. Math. Soc. 319 (1985)
  • B.M. Brown, W.D. Evans and M.E.H. Ismail, The Askey-Wilson polynomials and $q$-Sturm-Liouville problems, Math. Proc. Camb. Philos. Soc. 119 (1996), 1-16.
  • B.M. Brown and M.E.H. Ismail, A right inverse of the Askey-Wilson operator, Proc. Amer. Math. Soc. 123 (1995), 2071-2079.
  • B.M. Brown, W.D. Evans and M.E.H. Ismail, Titchmarch Weyl theory for the Askey-Wilson operator, in preparation.
  • G. Gasper and M. Rahman, Positivity of the Poisson kernel for the continuous $q$-Jacobi polynomials and some quadratic transformation formulas for basic hypergeometric series, SIAM J. Math. Anal. 17 (1986), 970-999.
  • --------, Basic hypergeometric series, Cambridge University Press, Cambridge, 1990.
  • M.E.H. Ismail, M. Rahman and R. Zhang, Diagonalization of certain integral operators II, J. Comp. Appl. Math. 68 (1996), 163-196.
  • M.E.H. Ismail and J. Wilson, Asymptotic and generating relations for the $q$-Jacobi and $_4\phi_3$ polynomials, J. Approximation Theory 36 (1982), 43-54.
  • M.E.H. Ismail and R. Zhang, Diagonalization of certain integral operators, Adv. Math. 109 (1994), 1-33.
  • B. Nassrallah and M. Rahman, Projection formulas, a reproducing kernel and a generating function for the $q$-Wilson polynomials, SIAM J. Math. Anal. 16 (1985), 186-197.
  • M. Rahman, Askey-Wilson functions of the first and second kinds, series and integral representations for $C^2_n(x;\b|q)+D^2_n(x;\b|q)$, J. Math. Anal. Appl. 164 (1992), 263-284.
  • E.T. Whittaker and G.N. Watson, A course of modern analysis, fourth edition, Cambridge University Press, Cambridge, 1927.